piwik-script

English Intern
  • Mathematische Formel auf Tafel
  • Innenaufnahme der Teilbibliothek Mathematik
  • Nahaufnahme Notizen
Optimale Steuerung

Publikationen

Hier finden Sie eine Auswahl der aktuellen Publikationen unserer Arbeitsgruppe. Detaillierte und vollständige Publikationslisten finden Sie auf den jeweiligen persönlichen Homepages.

> Projektbezogene Publikationen


  • 1.
    Full stability for variational Nash equilibriums of parametric optimal control problems of PDEs Qui, N. T., Wachsmuth, D. http://arxiv.org/abs/2002.08635 (2020).
     
  • 2.
    Safeguarded augmented Lagrangian methods in Banach spaces Karl, V., Kanzow, C., Steck, D., Wachsmuth, D. (2019).
     
  • 3.
    Optimal control of an evolution equation with non-smooth dissipation Geiger, T., Wachsmuth, D. http://arxiv.org/abs/1801.04077 (2018).
     

Artikel in einem Journal, einer Zeitung oder einem Magazin

  • 1.
    A proximal gradient method for control problems with non-smooth and non-convex control cost Natemeyer, C., Wachsmuth, D. Comp. Opt. Appl. (2021).
     
  • 2.
    Optimal control of ODEs with state suprema Geiger, T., Wachsmuth, D., Wachsmuth, G. Math. Control Relat. Fields 11, 555-578 (2021).
     
  • 3.
    Subdifferentials of marginal functions of parametric bang–bang control problems Qui, N. T. Nonlinear Analysis 195, 111743 (2020).
     
  • 4.
    A Lagrange multiplier method for semilinear elliptic state constrained optimal control problems Karl, V., Neitzel, I., Wachsmuth, D. Comp. Opt. Appl. 831-869 (2020).
     
  • 5.
    First and second order conditions for optimal control problems with an L^0 term in the cost functional Casas, E., Wachsmuth, D. SIAM J. Control Optim. 58, 3486–3507 (2020).
     
  • 6.
    Iterative hard-thresholding applied to optimal control problems with L^0(Ω) control cost Wachsmuth, D. SIAM J. Control Optim. 57, 854-879 (2019).
     
  • 7.
    Full stability for a class of control problems of semilinear elliptic partial differential equations Qui, N. T., Wachsmuth, D. SIAM J. Control Optim. 57, 3021-3045 (2019).
     
  • 8.
    The multiplier-penalty method for generalized Nash equilibrium problems in Banach spaces Kanzow, C., Karl, V., Steck, D., Wachsmuth, D. SIAM J. Optim. 29, 767-793 (2019).
     
  • 9.
    On the uniqueness of non-reducible multi-player control problems Karl, V., Pörner, F. Optimization Methods and Software (2019).
     
  • 10.
    A priori stopping rule for an iterative Bregman method for optimal control problems Pörner, F. Optimization Methods and Software 33, 249-267 (2018).
     
  • 11.
    Inexact Iterative Bregman Method for Optimal Control Problems Pörner, F. Numerical Functional Analysis and Optimization 39, 491-516 (2018).
     
  • 12.
    An augmented Lagrange method for elliptic state constrained optimal control problems Karl, V., Wachsmuth, D. Comp. Opt. Appl. 69, 857-880 (2018).
     
  • 13.
    Error estimates for the approximation of a discrete-valued optimal control problem Clason, C., Do, T. B. T., Pörner, F. Comp. Opt. Appl. 71, 857-878 (2018).
     
  • 14.
    Stability for bang-bang control problems of partial differential equations Qui, N. T., Wachsmuth, D. Optimization 67, 2157-2177 (2018).
     
  • 15.
    A joint Tikhonov regularization and augmented Lagrange approach for ill-posed state constrained control problems with sparse controls Karl, V., Pörner, F. Numer. Funct. Anal. Optim. 39, 1543-1573 (2018).
     
  • 16.
    Second-order analysis and numerical approximation for bang-bang bilinear control problems Casas, E., Wachsmuth, D., Wachsmuth, G. SIAM J. Control Optim. 56, 4203-4227 (2018).
     
  • 17.
    An augmented Lagrangian method for optimization problems in Banach spaces Steck, D., Kanzow, C., Wachsmuth, D. SIAM J. Control Optim. 56, 272-291 (2018).
     
  • 18.
    Optimal control of a rate-independent evolution equation via viscous regularization Stefanelli, U., Wachsmuth, D., Wachsmuth, G. Discrete and Continuous Dynamical Systems - Series S 10, 1467-1485 (2017).
     
  • 19.
    Sufficient second-order conditions for bang-bang control problems Casas, E., Wachsmuth, D., Wachsmuth, G. SIAM J. Control Optim. 55, 3066-3090 (2017).
     
  • 20.
    On the switching behavior of sparse optimal controls for the one-dimensional heat equation Tröltzsch, F., Wachsmuth, D. Mathematical Control & Related Fields 8, 135-153 (2017).
     
  • 21.
    Pontryagin’s principle for optimal control problem governed by 3d Navier-Stokes equations Kien, B., Rösch, A., Wachsmuth, D. J. Optim. Theory Appl. 173, 30-55 (2017).
     
  • 22.
    Tikhonov regularization of optimal control problems governed by semi-linear partial differential equations Pörner, F., Wachsmuth, D. Mathematical Control & Related Fields 8, 315-335 (2017).
     
  • 23.
    Exponential convergence of hp-finite element discretization of optimal boundary control problems with elliptic partial differential equations Wachsmuth, D., Wurst, J.-E. SIAM J. Control Optim. 54, 2526-2552 (2016).
     
  • 24.
    An iterative Bregman regularization method for optimal control problems with inequality constraints Pörner, F., Wachsmuth, D. Optimization 65, 2195-2215 (2016).
     
  • 25.
    The regularity of the positive part of functions in L^2(I;H^1(Ω)) ∩ H^1(I;H^1(Ω)^*) with applications to parabolic equations Wachsmuth, D. Comment. Math. Univ. Carolin. 57, 327-332 (2016).
     
  • 26.
    Optimal control of interface problems with hp-finite elements Wachsmuth, D., Wurst, J.-E. Numerical Functional Analysis and Optimization 37, 363-390 (2016).
     
  • 27.
    Functional error estimators for the adaptive discretization of inverse problems Clason, C., Kaltenbacher, B., Wachsmuth, D. Inverse Problems 32, 104004 (2016).
     

Artikel in Konferenzband

  • 1.
    How not to discretize the control Wachsmuth, D., Wachsmuth, G. In: Proceedings in Applied Mathematics and Mechanics. pp. 793-795 (2016).
     
  • 2.
    A sharp regularization error estimate for bang-bang solutions for an iterative Bregman regularization method for optimal control problems Pörner, F. In: Proceedings in Applied Mathematics and Mechanics. pp. 787-788 (2016).